# SDR CA061215002

- Difficulty date: December 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,634 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 115520219
- Condition: Damaged
- Location: Elevator
- Part time: 9,051 hours
- Component: Elevator, Beech
- Component part number: 1156100103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE NR 2 INSPECTION, IT WAS NOTICED THAT THE LT ELEVATOR WAS LOOSE AT THE OB HINGE.  AREA INSPECTED AND FOUND THAT THE 4 BOLTS THAT ATTACH THE HINGE TO THE HORIZONTAL STAB WERE LOOSE. THE HINGE WAS REMOVED AND FOUND THAT THE HOLES WERE ELONGATED. THE HINGE AND ATTACHING STRUCTURE WERE REPLACED.
